# SDR 7AJA2018082001

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N881GT
- Make and model: Snias AS350B3
- Aircraft serial: 7983
- Aircraft time: 506 hours, 1,621 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 506 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Friction Cup
- Part number: 350A27161121350A
- Part serial: NA
- Condition: Dirty
- Location: Cyclic Control
- Part time: 506 hours, 1,621 cycles
- Component: Cyclic Control, Snias
- Component part number: 350A2705530105
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED LIMITED CONTROL MOVEMENT IN THE AFT-LEFT QUADRANT OF TRAVEL.  A PRECAUTIONARY LANDING WAS MADE.  MAINTENANCE DETERMINED THE CYCLIC FRICTION CUPS WERE DIRTY AND CAUSING RESISTANCE TO MOVEMENT.  CUPS WERE CLEANED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
